Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7 (2001), Issue 4, Pages 355-378
http://dx.doi.org/10.1155/S1024123X01001685

A new numerical scheme for non uniform homogenized problems: Application to the non linear Reynolds compressible equation

1Instituto Balseiro and Centro Atómico Bariloche, Bariloche 8400, Argentina
2M.M.C.S, CNRS-UMR 5585, Insa de Lyon, Bat 401, Villeurbanne Cedex 69621, France

Received 1 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gustavo C. Buscaglia and Mohammed Jai, “A new numerical scheme for non uniform homogenized problems: Application to the non linear Reynolds compressible equation,” Mathematical Problems in Engineering, vol. 7, no. 4, pp. 355-378, 2001. doi:10.1155/S1024123X01001685